Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 14 found articles
 
 
  Mathematical modeling of bed deformations in ice-covered non-steady-state flows
 
 
Title: Mathematical modeling of bed deformations in ice-covered non-steady-state flows
Author: Debol’skaya, E. I.
Debol’skii, V. K.
Maslikova, O. Ya.
Appeared in: Water resources
Paging: Volume 33 (2006) nr. 1 pages 24-32
Year: 2006
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands